Couldn't find what you looking for?

TRY OUR SEARCH!


I was prescribed with copaxone. Since then I am noticing irregularities in menstrual cycles. Does copaxone affect menstrual cycles?

Loading...


Copaxone is immunosuppressive agent, in group IFN b (if that means anything). However, typical for IFN b are some adverse reactions, these are fever, chills, myalgias, leukopenia, and liver enzyme elevations, some even depression. These are most common. However, some IFN b patients experience irregularities in menstrual cycles. So, yes, copaxone might affect your menstrual cycles.
Reply

Loading...

I hate to break it to you but Copaxone is NOT an immunosuppressive agent and it has no effects on the liver. Whoever said that does not know what they are talking about. Know your facts before you say something!
Reply

Loading...

Well, I started on Copaxone at the beginning of this month, and when it was time for my period to come this month, it only stayed for 2 days, vs the normal 5 days I'm usually on. So, I'm wondering the same thing-- although, I'm certainly not complaining! I've never had a 2 day period before in my life :-)
Reply

Loading...

Interesting...mines hasn't showed up and I know I am not pregnant.
Reply

Loading...

http://www.rxlist.com/copaxone-drug/patient-images-side-effects.htm

THIS LIST STATES
changes in your menstrual periods; or
Reply

Loading...


I have noticed a huge difference in my cycle the past few months since I have started the 40 mg.
Reply

Loading...